August  2020, 14(3): 413-422. doi: 10.3934/amc.2020063

A generalized quantum relative entropy

1. 

Department of Natural Sciences, Mathematics and Statistics, Federal Rural University of the Semi-arid Region, Mossoró-RN, Brazil

2. 

Computer Engineering, Campus Sobral, Federal University of Ceará, Sobral-CE, Brazil

3. 

Department of Teleinformatics Engineering, Federal University of Ceará, Fortaleza-CE, Brazil

* Corresponding author: Luiza H. F. Andrade

Received  December 2018 Revised  September 2019 Published  January 2020

We propose a generalization of the quantum relative entropy by considering the geodesic on a manifold formed by all the invertible density matrices $ \mathcal{P} $. This geodesic is defined from a deformed exponential function $ \varphi $ which allows to work with a wider class of families of probability distributions. Such choice allows important flexibility in the statistical model. We show and discuss some properties of this proposed generalized quantum relative entropy.

Citation: Luiza H. F. Andrade, Rui F. Vigelis, Charles C. Cavalcante. A generalized quantum relative entropy. Advances in Mathematics of Communications, 2020, 14 (3) : 413-422. doi: 10.3934/amc.2020063
References:
[1]

S. Abe, Nonadditive generalization of the quantum Kullback-Leibler divergence for measuring the degree of purification, Phys. Rev. A, 68 (2003), 032302. doi: 10.1103/PhysRevA.68.032302.  Google Scholar

[2]

S.-i. AmariA. Ohara and H. Matsuzoe, Geometry of deformed exponential families: Invariant, dually-flat and conformal geometries, Phys. A, 391 (2012), 4308-4319.  doi: 10.1016/j.physa.2012.04.016.  Google Scholar

[3]

L. BorlandA. R. Plastino and C. Tsallis, Information gain within nonextensive thermostatistics, Journal of Mathematical Physics, 39 (1998), 6490-6501.  doi: 10.1063/1.532660.  Google Scholar

[4]

A. Cena and G. Pistone, Exponential statistical manifold, Ann. Inst. Statist. Math., 59 (2007), 27-56.  doi: 10.1007/s10463-006-0096-y.  Google Scholar

[5]

D. C. de Souza, R. F. Vigelis and C. C. Cavalcante, Geometry induced by a generalization of rényi divergence, Entropy, 18 (2016), Paper No. 407, 16 pp. doi: 10.3390/e18110407.  Google Scholar

[6]

S. Furuichi, On uniqueness theorems for Tsallis entropy and Tsallis relative entropy, IEEE Transactions on Information Theory, 51 (2005), 3638-3645.  doi: 10.1109/TIT.2005.855606.  Google Scholar

[7]

S. FuruichiK. Yanagi and K. Kuriyama, Fundamental properties of Tsallis relative entropy, J. Math. Phys., 45 (2004), 4868-4877.  doi: 10.1063/1.1805729.  Google Scholar

[8]

M. R. Grasselli and R. F. Streater, On the uniqueness of the Chentsov metric in quantum information geometry, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 4 (2001), 173-182.  doi: 10.1142/S0219025701000462.  Google Scholar

[9]

K. Hoffman and R. Kunze, Linear Algebra, Second edition, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1971.  Google Scholar

[10]

G. Kaniadakis, Non-linear kinetics underlying generalized statistics, Physica A: Statistical Mechanics and its Applications, 296 (2001), 405-425.  doi: 10.1016/S0378-4371(01)00184-4.  Google Scholar

[11]

G. Kaniadakis, Statistical mechanics in the context of special relativity, Phys. Rev. E, 66 (2002), 056125, 17 pp. doi: 10.1103/PhysRevE.66.056125.  Google Scholar

[12]

S. Kullback and R. A. Leibler, On information and sufficiency, Ann. Math. Statist., 22 (1951), 79-86.  doi: 10.1214/aoms/1177729694.  Google Scholar

[13]

J. Naudts, Estimators, escort probabilities, and $\phi$-exponential families in statistical physics, JIPAM. J. Inequal. Pure Appl. Math., 5 (2004), Art. 102, 15 pp.  Google Scholar

[14] M. A. Nielsen and I. L. Chuang, Quantum Computation and Quantum Information, Cambridge University Press, Cambridge, 2000.   Google Scholar
[15]

D. Petz, A survey of certain trace inequalities, Functional Analysis and Operator Theory, Banach Center Publ., Polish Acad. Sci. Inst. Math., Warsaw, 30 (1994), 287-298.   Google Scholar

[16]

D. Petz, Quantum Information Theory and Quantum Statistics, Theoretical and Mathematical Physics, Springer-Verlag, Berlin, 2008.  Google Scholar

[17]

G. Pistone, $\kappa$-exponential models from the geometrical viewpoint, The European Physical Journal B, 70 (2009), 29-37.   Google Scholar

[18]

G. Pistone and C. Sempi, An infinite-dimensional geometric structure on the space of all the probability measures equivalent to a given one, Ann. Statist., 23 (1995), 1543-1561.  doi: 10.1214/aos/1176324311.  Google Scholar

[19]

C. Tsallis, Possible generalization of Boltzmann-Gibbs statistics, J. Statist. Phys., 52 (1988), 479-487.  doi: 10.1007/BF01016429.  Google Scholar

[20]

C. Tsallis, What are the numbers that experiments provide, Quimica Nova, 17 (1994), 468-471.   Google Scholar

[21]

S. UmarovC. Tsallis and S. Steinberg, On a $q$-central limit theorem consistent with nonextensive statistical mechanics, Milan J. Math., 76 (2008), 307-328.  doi: 10.1007/s00032-008-0087-y.  Google Scholar

[22]

R. F. Vigelis and C. C. Cavalcante, On $\phi$-families of probability distributions, J. Theoret. Probab., 26 (2013), 870-884.  doi: 10.1007/s10959-011-0400-5.  Google Scholar

show all references

References:
[1]

S. Abe, Nonadditive generalization of the quantum Kullback-Leibler divergence for measuring the degree of purification, Phys. Rev. A, 68 (2003), 032302. doi: 10.1103/PhysRevA.68.032302.  Google Scholar

[2]

S.-i. AmariA. Ohara and H. Matsuzoe, Geometry of deformed exponential families: Invariant, dually-flat and conformal geometries, Phys. A, 391 (2012), 4308-4319.  doi: 10.1016/j.physa.2012.04.016.  Google Scholar

[3]

L. BorlandA. R. Plastino and C. Tsallis, Information gain within nonextensive thermostatistics, Journal of Mathematical Physics, 39 (1998), 6490-6501.  doi: 10.1063/1.532660.  Google Scholar

[4]

A. Cena and G. Pistone, Exponential statistical manifold, Ann. Inst. Statist. Math., 59 (2007), 27-56.  doi: 10.1007/s10463-006-0096-y.  Google Scholar

[5]

D. C. de Souza, R. F. Vigelis and C. C. Cavalcante, Geometry induced by a generalization of rényi divergence, Entropy, 18 (2016), Paper No. 407, 16 pp. doi: 10.3390/e18110407.  Google Scholar

[6]

S. Furuichi, On uniqueness theorems for Tsallis entropy and Tsallis relative entropy, IEEE Transactions on Information Theory, 51 (2005), 3638-3645.  doi: 10.1109/TIT.2005.855606.  Google Scholar

[7]

S. FuruichiK. Yanagi and K. Kuriyama, Fundamental properties of Tsallis relative entropy, J. Math. Phys., 45 (2004), 4868-4877.  doi: 10.1063/1.1805729.  Google Scholar

[8]

M. R. Grasselli and R. F. Streater, On the uniqueness of the Chentsov metric in quantum information geometry, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 4 (2001), 173-182.  doi: 10.1142/S0219025701000462.  Google Scholar

[9]

K. Hoffman and R. Kunze, Linear Algebra, Second edition, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1971.  Google Scholar

[10]

G. Kaniadakis, Non-linear kinetics underlying generalized statistics, Physica A: Statistical Mechanics and its Applications, 296 (2001), 405-425.  doi: 10.1016/S0378-4371(01)00184-4.  Google Scholar

[11]

G. Kaniadakis, Statistical mechanics in the context of special relativity, Phys. Rev. E, 66 (2002), 056125, 17 pp. doi: 10.1103/PhysRevE.66.056125.  Google Scholar

[12]

S. Kullback and R. A. Leibler, On information and sufficiency, Ann. Math. Statist., 22 (1951), 79-86.  doi: 10.1214/aoms/1177729694.  Google Scholar

[13]

J. Naudts, Estimators, escort probabilities, and $\phi$-exponential families in statistical physics, JIPAM. J. Inequal. Pure Appl. Math., 5 (2004), Art. 102, 15 pp.  Google Scholar

[14] M. A. Nielsen and I. L. Chuang, Quantum Computation and Quantum Information, Cambridge University Press, Cambridge, 2000.   Google Scholar
[15]

D. Petz, A survey of certain trace inequalities, Functional Analysis and Operator Theory, Banach Center Publ., Polish Acad. Sci. Inst. Math., Warsaw, 30 (1994), 287-298.   Google Scholar

[16]

D. Petz, Quantum Information Theory and Quantum Statistics, Theoretical and Mathematical Physics, Springer-Verlag, Berlin, 2008.  Google Scholar

[17]

G. Pistone, $\kappa$-exponential models from the geometrical viewpoint, The European Physical Journal B, 70 (2009), 29-37.   Google Scholar

[18]

G. Pistone and C. Sempi, An infinite-dimensional geometric structure on the space of all the probability measures equivalent to a given one, Ann. Statist., 23 (1995), 1543-1561.  doi: 10.1214/aos/1176324311.  Google Scholar

[19]

C. Tsallis, Possible generalization of Boltzmann-Gibbs statistics, J. Statist. Phys., 52 (1988), 479-487.  doi: 10.1007/BF01016429.  Google Scholar

[20]

C. Tsallis, What are the numbers that experiments provide, Quimica Nova, 17 (1994), 468-471.   Google Scholar

[21]

S. UmarovC. Tsallis and S. Steinberg, On a $q$-central limit theorem consistent with nonextensive statistical mechanics, Milan J. Math., 76 (2008), 307-328.  doi: 10.1007/s00032-008-0087-y.  Google Scholar

[22]

R. F. Vigelis and C. C. Cavalcante, On $\phi$-families of probability distributions, J. Theoret. Probab., 26 (2013), 870-884.  doi: 10.1007/s10959-011-0400-5.  Google Scholar

[1]

Lin Yang, Yejuan Wang, Tomás Caraballo. Regularity of global attractors and exponential attractors for $ 2 $D quasi-geostrophic equations with fractional dissipation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021093

[2]

Beom-Seok Han, Kyeong-Hun Kim, Daehan Park. A weighted Sobolev space theory for the diffusion-wave equations with time-fractional derivatives on $ C^{1} $ domains. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3415-3445. doi: 10.3934/dcds.2021002

[3]

Omer Gursoy, Kamal Adli Mehr, Nail Akar. Steady-state and first passage time distributions for waiting times in the $ MAP/M/s+G $ queueing model with generally distributed patience times. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021078

[4]

Felix Finster, Jürg Fröhlich, Marco Oppio, Claudio F. Paganini. Causal fermion systems and the ETH approach to quantum theory. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1717-1746. doi: 10.3934/dcdss.2020451

[5]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

[6]

Jennifer D. Key, Bernardo G. Rodrigues. Binary codes from $ m $-ary $ n $-cubes $ Q^m_n $. Advances in Mathematics of Communications, 2021, 15 (3) : 507-524. doi: 10.3934/amc.2020079

[7]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial & Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[8]

Dean Crnković, Nina Mostarac, Bernardo G. Rodrigues, Leo Storme. $ s $-PD-sets for codes from projective planes $ \mathrm{PG}(2,2^h) $, $ 5 \leq h\leq 9 $. Advances in Mathematics of Communications, 2021, 15 (3) : 423-440. doi: 10.3934/amc.2020075

[9]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2635-3652. doi: 10.3934/dcds.2020378

[10]

Alberto Ibort, Alberto López-Yela. Quantum tomography and the quantum Radon transform. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021021

[11]

Shihu Li, Wei Liu, Yingchao Xie. Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2491-2509. doi: 10.3934/cpaa.2019113

[12]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[13]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1631-1648. doi: 10.3934/dcdss.2020447

[14]

Raj Kumar, Maheshanand Bhaintwal. Duadic codes over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020135

[15]

Brian Ryals, Robert J. Sacker. Bifurcation in the almost periodic $ 2 $D Ricker map. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021089

[16]

Alfonso Castro, Jorge Cossio, Sigifredo Herrón, Carlos Vélez. Infinitely many radial solutions for a $ p $-Laplacian problem with indefinite weight. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021058

[17]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (I): The sum of indices of equilibria is $ -1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021096

[18]

Yishui Wang, Dongmei Zhang, Peng Zhang, Yong Zhang. Local search algorithm for the squared metric $ k $-facility location problem with linear penalties. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2013-2030. doi: 10.3934/jimo.2020056

[19]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (II): The sum of indices of equilibria is $ 1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021101

[20]

Said Taarabti. Positive solutions for the $ p(x)- $Laplacian : Application of the Nehari method. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021029

2019 Impact Factor: 0.734

Metrics

  • PDF downloads (184)
  • HTML views (404)
  • Cited by (0)

[Back to Top]